# SDR 2002UALA00017

- Difficulty date: January 6, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 30,934 hours, 11,374 cycles
- Engine: Pwa PW2037
- Engine time: 29,115 hours, 10,725 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 1B7990
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,257 hours, 470 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE COMPRESSOR STALL.  FOUND 10TH STAGE STATOR FAILED.  THIS STATOR HAD THE NEW GOLD/NICKEL BRAZE MATERIAL AS PER PWA SERVICE BULLETIN.  STATOR HAD 470 CYCLES SINCE 100 PERCENT VANE REPLACEMENT.
